2014-Allen, Robert F., Cassandra Jens, and  Theodore J. Wendt - Perturbations in Epidemiological Models: When zombies attack, we can survive!

By Brian Winkel

SIMIODE, Chardon OH USA

Licensed according to this deed.

Published on

Abstract

Allen, Robert F., Cassandra Jens, and  Theodore J. Wendt. 2014. Perturbations in Epidemiological Models: When zombies attack, we can survive! Letters in Biomathematics. 1(2): 173-180.

See https://www.researchgate.net/publication/277595069_Perturbations_in_Epidemiological_Models_When_zombies_attack_we_can_survive .

Abstract: In this paper, we investigate the existence of stability-changing bifurcations in epidemiological models used to study the spread of zombiism through a human population. These bifurcations show that although linear instability of disease free equilibria may exist in a model, perturbations of model parameters may result in stability. Thus, we show that humans can survive a zombie outbreak.

Keywords: differential equation, models, epidemiology, dynamical systems, zombies, difference equations, equilibrium, stability, perturbation

Cite this work

Researchers should cite this work as follows:

  • Brian Winkel (2017), "2014-Allen, Robert F., Cassandra Jens, and  Theodore J. Wendt - Perturbations in Epidemiological Models: When zombies attack, we can survive!," https://simiode.org/resources/3950.

    BibTex | EndNote

Tags